# SDR ERAA077890

- Difficulty date: January 10, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 13,192 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Part serial: 1326
- Condition: Making Metal
- Location: Main Rotor
- Part time: 4,923 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION IS  MAKING METAL.  HINGED SUPPORT BEARINGS FROZEN. ONE EACH SLIDING SLEEVE TO CONTROL LINK BRG  MECHANICALLY  DAMAGED.  UPPER CENTER HOUSING SLIGHTLY CORRODED ONE PLANETARY AXLE BREAKING DOWN & ONE PLANETARY GEAR PITTED. ACTION TAKEN: DISASSEMBLED AS FAR AS NECESSARY FOR REPAIR.  REPLACED ONE PLANETARY GEAR, ONE PLANETARY AXLE,ONE DOUBLE ROWED CAGE.  REPLACED BOTH HINGED SUPPORT BRGS, ONE CONTROL LINK  TO SLIDING SLEEVE BEARING.  REPLACED LOCK PLATES, AND HARDWARE AS NECESSARY. REPAIRED I/A/W BO-105 REM 103 & M/M CHAPTER 41. COPY TO AEC.
